| Model Number |
0998-UC-3023-58 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) has a black screen and does not work.
Event or Problem Description
It was reported that during a routine check by the user, the cs300 intra-aortic balloon pump (iabp) has a black screen and does not work.There was no patient involved.
Additional Manufacturer Narrative
A getinge field service engineer(fse) evaluated the unit, and replaced the display controller.The fse checked and verified the device, and determined that the equipment was then suitable for clinical use.The unit passed all functional and safety testing.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h10, h11 corrected fields: d1, d4(model# & catalog#).
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid.